# SDR ASAA2023102345795

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 53,464 hours, 15,650 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT ILLUMINATED. GROUNDED - YES. FOUND C/B, WINDOWPOWER RIGHT SIDE ON P6-4 OPEN, RESET PER AMM 20-60-05. PERFORMED WINDOW HEAT CONTROLLER UNIT SYSTEM TEST. TEST PASSED. WINDOW RIGHT SIDE OPS NORMAL PER AMM 30-41-11.
